I’m having a new symptom, nerve pain in my right leg. It’s like momentary electric shocks, had it about 3 weeks but it’s getting steadily worse. Taking Gabapentin. Anyone suffering/suffered the same thing. Any comeback would be appreciated. Linda
have you let your ms nurse know?
if not, do it now!
i had that symptom but it’s gone now.
my legs are getting worse though.
Hi Linda, my first symptom was extensive nerve pain down my leg. My gp prescribed a morphine based painkiller, Buprenorphine (Temgesic).
Years later, on diagnosis of ppms, the ms nurse said I should not be taking Temgesic & insisted I change to Gabapentin, it helped but not as effective. She later changed the prescription to Pregabalin. I gained 3 stone in weight over 18 months!
I asked to return to Temgesic and lost 3st.4lbs in 16 weeks just by stopping the MS nurses prescription.
The nerve pain in my back & leg is controlled. The amount of Temgesic has increased from 1 tablet per day 20 odd years ago to 2 or 3 tablets per day.
A known side effect of Gabapentin is weight gain but may not affect you. I wish you well Linda, I remember describing the pain as raging neuralgia toothache in my leg, I hope you get the pain relief soon.